# SDR GLBA200910251

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 26,837 hours, 32,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S EMERGENCY LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS INSTRUMENT LIGHT BY REMOVING THE LAMP AND THEN PRESSING INOT THE SOCKET AND TURNING UNTIL SEATED. OPERATIONAL CHECK OF THE LIGHT WAS GOOD.
